# SDR CKSA97198

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108CK
- Make and model: Lkheed 1011385115
- Aircraft serial: 193N1204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Bs 1645
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEVEL 2 CORROSION STA 1645 WEB AND FOOT SPLICE CORRODED BL 0.  REMOVED CORROSION IAW L1011 SRM 51-21-01 OUT OF LIMITS IAW L1011 SRM 53-23-00 FIGURE 801.  INSTALLED NEW FOOT SPLICE IAW SRM 51-10-05 AND 51-40-01.  C-CHECK WORK CARD NUMBER 01-53-1015.  NON-ROUTINE TASK CARD NUMBER 096125.
